# SDR IXXA070023O

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,770 hours, 37,006 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Obstructed
- Location: Zone 700
- Part time: 91,770 hours, 37,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF KTOL, THE UPLATCH CHECK FAILED LIGHT AND FLICKERED, THEN REMAINED ON.  THE CREW ACCOMPLISHED ALL NECESSARY PROCEDURES, THE LIGHT REMAINED ILLUMINATED.  THE CREW CONTINUED FLIGHT AND FELT A MODERATE BUMP.  THE CREW RETURNED TO KTOL AND LANDED WITH OUT INCIDENT.  MAINTENANCE REPLACED MAIN LANDING GEAR DOORS LIGHT SOCKET, AND INSPECTED MAIN LANDING GEAR DOORS AND FOUND LEFT MAIN LANDING GEAR DOOR SWITCH STRIKER CATCHING ON SEAL RETAINER, TRIMMED SWITCH STRIKER.  JACKED AIRCRAFT AND PERFORMED EXTENSION AND RETRACTION SIX TIMES IAW DACO DC8 MAINTENANCE MANUAL 32-30-0.  NO OTHER DEFECTS FOUND.  MAINTENANCE PERFORMED OPERATIONAL CHECK ON MAIN LANDING GEAR DOOR LIGHT.  CHECK WAS GOOD IAW DACO DC8 MA
